Previous |  Up |  Next


Title: Совпадение центральных дисперсий 1-го и 2-го рода, соответствующих дифференциальному уравнению второго порядка $y''=Q(x)y$ (Russian)
Title: The identity of central dispersions of the first and second kind which belong to the second order differential equation $y''=Q(x)y$ (English)
Title: Die Identität der Zentraldispersionen erster und zweiter Art, die zu der Differentialgleichung zweiter Ordnung $y''=Q(x)y$ gehören (German)
Author: Laitoch, Miroslav
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 6
Issue: 3
Year: 1956
Pages: 365-380
Summary lang: German
Category: math
MSC: 34.00
idZBL: Zbl 0075.08102
idMR: MR0094504
Date available: 2008-06-09T12:50:46Z
Last updated: 2016-04-06
Stable URL:
Reference: [1] Борувка О.: О колеблющихся интегралах дифф. лин. уравнений 2-го порядка.Чех. мат. журнал, Т. 3 (78), 1953, стр. 199 и сл. Zbl 0095.45303, MR 0076502


Files Size Format View
CzechMathJ_06-1956-3_5.pdf 2.090Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo